# SDR DALA13058059201

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 50,072 hours, 27,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TWO EMERGENCY LIGHTS AT ROW 5-7 INOPERATIVE.  MAINTENANCE FOUND LOOSE WIRE SPLICE FOR CEILING EMERGENCY LIGHTING. WIRE TERMINAL RESEATED.  OPS CHECKED NORMAL.
